# SDR SWAA022458

- Difficulty date: October 19, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 57,661 hours, 39,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED EXIT LIGHT PER MM.
